# SDR DALA2023081106558

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,028 hours, 29,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2909728) CRACK ON SEAT TRACK CROWN BTW STA 500B & 500 C LBL 24.75. CRACK ON SEAT TRACK CROWN BTW STA 500B & 500C LBL 24.75 WAS REPAIRED I.A.W. B737-800 SRM 53-00-52-1A-1.
